# SDR IPXA2025072846633

- Difficulty date: July 16, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073200000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:  STR.  Z200   MCDECK FLOOR PANEL#232SH CORNER IS CRACKED DOT#58-1813   DARRYL FORD 91102506.FABRICATED FLOOR PANEL 232SH, I.A.W. SREO-40552-REQ001, USING P/N: 5024N400001SS-G BATCH: 0004373299 (QTY 1), P/N: EPOCAST 1638 A/B BATCH:0004410968 (QTY  1), P/N: G2002B-3S BATCH:0004392380 (QTY 12), P/N: G2001B-3P-300 BATCH:0004365285 (QTY 12).VERIFIED FABRICATION OF FLOOR PANEL 232SH
